# SDR ASAA2021080435624

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,788 hours, 16,237 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 72000002 FOUND WEATHER RADAR R/T TRAY BLOWER INOP.  GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR TRAY BLOWER IAW B737-800 AMM 34-43-51. WEATHER RADAR OPS TEST COMPLETED.
